This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Recently I had suffered from UTI. I was diagnosed with enlarged prostrate. Doctor treated with antibiotic for 5 days. Then he gave me Tamsolin 0.4 mg to eat daily while sleeping. I have improved conditions of urination but I feel a odour in my urine. It is a strage smell. I am now worried about this. Could it be due to the medicine I am taking or there is some other problem. Could you guide me please.
The medications are unlikely to result in urine odor. Possibilities that may need to be considered include dehydration, infections etc. I would suggest getting this evaluated by a primary care physician or a urologist for an accurate diagnosis and appropriate management.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.